Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jan 31, 2019, 9:49 PM EST for Lewis County, New York. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 31, 2019, 9:49 PM EST (02:49 UTC)
- Expired
- Jan 31, 2019, 11:15 PM EST
- In force
- 86 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 11 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
186
WWUS81 KBUF 010249
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
949 PM EST THU JAN 31 2019
NYZ006>008-010415-
Jefferson-Oswego-Lewis-
949 PM EST THU JAN 31 2019
...A BAND OF INTENSE LAKE EFFECT SNOW WILL AFFECT SOUTHERN
JEFFERSON...CENTRAL LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 946 PM EST, A band of intense lake effect snow producing snow
fall rate of 3 to 4 inches per hour was located from Adams to Barnes
Corners and West Lowville. This band of heavy snow is moving south
and and will begin to impact northern Oswego County between 10 PM
and 11 PM.
Winds in excess of 30 mph are occuring in and near this band of lake
effect snow.
This includes Interstate 81 between exits 37 and 42.
Other highways impacted include Route 11 from Adams to Pulaski,
Route 3, and Route 177.
If you must travel, be prepared for severe winter driving conditions
with near zero visibility and deep snow cover on roads.
LAT...LON 4358 7539 4361 7626 4369 7626 4378 7629
4382 7635 4397 7534 4380 7523
$$
HitchcockWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jan 31, 7:34 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Jan 31, 7:34 PM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
734 PM EST Thu Jan 31 2019
.SYNOPSIS...
Frigid air will continue to pour across our area through tonight,
and will not only generate continued significant lake effect snow
east of Lake Ontario, but will also support dangerously cold wind
chill values areawide. High pressure pushing across the Mid Atlantic
region Friday and Saturday will then bring an end to the glacial
weather, as day to day temperatures will steadily climb during the
upcoming weekend into early next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of early evening...the two bands of Lake Erie lake snows continue
to steadily weaken...with only very light snow now falling across
far Northern Erie...southern Erie...and adjoining portions of Genesee
and Wyoming counties. With increasing shear and a lowering cap...these
will continue to weaken and break apart into some remnant scattered
snow showers that will retreat closer to the Lake Erie shoreline as
the low level flow weakens tonight...with any additional accumulations
remaining under an inch. Meanwhile winds have also begun to drop off
following sunset...and will continue to do so fairly quickly over the
next few hours...which will bring an end to any lingering blowing snow.
With all this in mind...the remaining Winter Storm Warnings for Erie...
Genesee...and Wyoming counties have been cancelled.
Meanwhile off Lake Ontario...the intense band of lake snow that has
simply hammered the Watertown area with 3-4 inch per hour snowfall
rates over the past few hours has begun its expected shift southward...
with its core now lying a bit to the south of the Watertown and Fort
Drum airports. This band will continue to shift southward into the
Tug Hill region through late this evening as the flow continues to
veer to almost due westerly...then will more or less remain in this
vicinity overnight. Plenty of deep moisture...the long fetch along
the long axis of the lake and favorable orographics will lead to an
additional 1 to 2 feet of snow within this band overnight...with
the heaviest amounts focused across the Tug Hill. With this in mind...
Winter Storm Warnings remain in place for the eastern Lake Ontario
region until 7 AM Friday.
Outside of the above areas...it will be mainly dry with just some
increase in mid and high cloud cover overnight as an upper level
jet streak/mid level shortwave arcs southeastward across the
Ohio Valley...with this increase most notable across the western
Southern Tier. Otherwise bitterly cold temperatures will continue...
and this along with enough lingering wind will lead to widespread
advisory-range wind chills through tonight and into Friday morning...
for which Wind Chill Advisories remain in place areawide. Low
temperatures will range from around zero along the lakeshores to
5 to 10 below well inland.
On Friday...any lingering scattered snow showers along the Lake
Erie shoreline will fall apart during the morning as high pressure
builds overhead. East of Lake Ontario...the building ridging...
lowering cap...and increasing shear/weakening low level flow will
result in the lake snows rapidly weakening and retreating closer to
the lake shore...before breaking apart into some remnant scattered
snow showers that will lift back northward toward Watertown in
the afternoon as the low level flow turns more southwesterly
again. Otherwise the region will see a partly to mostly sunny
and dry day...with some modification of our airmass finally
allowing temperatures to recover a bit into the teens. Coupled
with much lighter winds...this will bring an end to any lingering
wind chill concerns by late morning.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
This time frame will be characterized by a trend of pronounced day
to day warming. Temperatures that will average 15 degrees BELOW
normal at the start of the period will end up roughly 10 degrees
ABOVE normal by the end of the weekend. The details...
The remnants of a surface high will drift southeast across the
Delmarva Peninsula Friday night...while a broad H5 ridge over the
nations mid section will gradually build over the Great Lakes
region. The combination will intensify a baroclinic zone that will
extend from the Upper Great Lakes to New York state. A 50kt low
level jet impinging upon this steepening boundary will generate some
snow showers in the moderately strong warm advection flow.
Fortunately the bulk of this will be found north of our forecast
area...but we will still have to carry chance pops for Lake Ontario
and the North Country. The remainder of the region should only
experience an increase in clouds.
Solid warm advection will continue across our forecast area on
Saturday...as the once arctic high will act as a heat pump over the
Carolinas by circulating milder air into our region from the Mid
West. The warm advection will be aided by the aforementioned 50kt
low level jet...which will provide enough lift to keep most of the
region shrouded under a wealth of clouds. There may even be some
light snow around...particularly across the North Country in the
vcnty of the more pronounced baroclinic zone. A weak cold front
stalling over our region in the afternoon and evening could provide
just enough low level convergence for some nuisance snow elsewhere.
Again..the theme of the day will be less cold as the mercury will
climb to within a few degrees of freezing over the western counties
and into the mid and upper 20s east of Lk Ontario.
An amplifying mid level ridge over the Ohio Valley and Upper Great
Lakes will push the stalled frontal boundary back to the north late
Saturday night and Sunday. This should be enough to warrant chance
pops for some mixed precipitation over the western counties...and
likely pops for the North Country. The bulk of Sunday afternoon
should be dry and uneventful though for the western counties.
Temperatures will top out around 40 in the west...and in the mid 30s
for most of the Eastern Lake Ontario region.
While most of western New York will be deep enough in the warm
sector to encourage dry weather Sunday night...there will still be
the chance for some mixed precipitation near and east of Lake
Ontario.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The warm-up that begins on Sunday will build into the eastern Great
Lakes in earnest on Monday, with temperatures soaring to about 20-
25F above normal. This will equate to highs in the low to mid 50s
across Western NY, and mid to upper 40s for the North Country. A
warm front will be situated over or just north of Lake Ontario, with
the eastern end of it extending into the North Country. This may
produce a few rain showers or even some mixed precipitation early in
the day. Otherwise the remainder of the area should be dry the bulk
of the day before a chance of showers late in the afternoon ahead of
an approaching cold front.
The cold front will sweep east across the area Monday night with a
brief period of showers. Overall rainfall amounts look to be fairly
light with this first rain event, generally 0.25" or less. Winds may
be quite gusty along and behind the cold front as a fairly deep low
passes from the central Great Lakes to western Quebec. The winds may
even be headline worthy if the stronger guidance verifies.
Another low is forecast to move from the Ohio Valley Wednesday to
New England by late Thursday. The 12Z guidance continues to suggest
this may be a fairly wet system, and have increased POPS to likely
during this period. Temperatures should be warm enough for mainly
rain, although the North Country may see some mix.
Following this system, temperatures will return to more typical
winter values by Friday and next weekend.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
Intense Lake Ontario lake snows along and just south of a KART-KGTB
line will shift southward to the Tug Hill region through the rest of
the evening...then will remain in place through the overnight hours.
Expect VLIFR to LIFR conditions to predominate within this band.
Elsewhere...some lingering narrow bands of much lighter lake effect
snow off Lake Erie may bring highly localized IFR/MVFR conditions to
portions of the Niagara Frontier this evening...with a mix of MVFR
to VFR conditions predominant elsewhere.
On Friday...the Lake Ontario lake snows will weaken and retract
back toward the eastern shore of the lake...before breaking apart
into some remnant scattered snow showers and lifting back northward
toward KART in the afternoon. Expect a mix of IFR to MVFR conditions
within these...with mainly VFR conditions expected elsewhere.
Outlook...
Friday night and Saturday...A chance of snow/MVFR east of Lake
Ontario...otherwise VFR.
Sunday...VFR/MVFR with a chance of mixed precipitation.
Monday...VFR/MVFR with a chance of rain showers, with these
becoming more likely Monday night.
Tuesday...VFR/MVFR with a chance of rain and snow showers
east and southeast of Lake Ontario.
&&
.MARINE...
As of early this evening...the Gale and Heavy Freezing Spray Warnings
previously in effect for Lake Ontario have been cancelled...as winds
have fallen below gale force.
Otherwise...high pressure will build into our region tonight and
Friday while bringing diminishing winds and waves...thereby allowing
lingering Small Craft Advisory-worthy conditions to subside from
west to east.
&&
.HYDROLOGY...
There will be a few chances of rain beginning Sunday into early next
week. The first rain event now looks to be minor Sunday night
through Monday, with rain amounts generally 0.25" or less. A
second, potentially more significant rain maker is forecast for
later Wednesday through Thursday. It remains too early for any
specific rain amounts with that system, but it could be more
than the first.
Rising temperatures Sunday through next week will significantly
elevate the risk of ice jams. Thawing Degree Hours will reach
the point where ice may begin to move by Monday. Ice jam
concerns would then continue through Thursday. The most
susceptible areas to ice jams are the Buffalo Creeks,
Cattaraugus Creek, and the upper Allegany River, although they
can happen anywhere.
&&
.CLIMATE...
This January is all but assured of finishing as the fourth
snowiest on record at the Buffalo Airport. With just a few
hours left to go...the snow total for the month stands at 63.3
inches. Below is the current list of the top 5 snowiest months
of January on record.
Rank Amount (in) Year
1 68.3 1977
2 65.9 1985
3 65.1 1999
4 56.5 1978
5 53.2 1982
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Warning until 7 AM EST Friday for NYZ006>008.
Wind Chill Advisory until 11 AM EST Friday for NYZ001>008-
010>014-019>021-085.
MARINE...Small Craft Advisory until 2 AM EST Friday for LEZ040-041.
Small Craft Advisory until 10 PM EST this evening for
LEZ020.
Small Craft Advisory until 10 AM EST Friday for
LOZ043.
Small Craft Advisory until 7 AM EST Friday for LOZ042.
Small Craft Advisory until 1 PM EST Friday for LOZ044-045.
&&
SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...RSH/Zaff
LONG TERM...Hitchcock
AVIATION...JJR
MARINE...JJR
HYDROLOGY...Hitchcock
CLIMATE...Thomas/JJRHazardous weather outlook, Jan 31, 6:38 PM EST, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 638 PM EST Thu Jan 31 2019 NYZ006>008-020000- Oswego-Jefferson-Lewis- 638 PM EST Thu Jan 31 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>005-010>014-019>021-085-020000- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 638 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. A warm up next week may cause flooding from melting snow and ice jams. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-020000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 638 PM EST Thu Jan 31 2019 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-020000- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 638 PM EST Thu Jan 31 2019 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
In the hours before
Local storm report, Jan 31, 4:44 PM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EST THU JAN 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM SNOW S WATERTOWN 43.97N 75.91W
01/31/2019 M26.8 INCH JEFFERSON NY COCORAHS
STORM TOTAL SNOWFALL SO FAR.
0430 PM SNOW S WATERTOWN 43.97N 75.91W
01/31/2019 M7.1 INCH JEFFERSON NY COCORAHS
HEAVY SNOW - 7.1 INCHES OVER PAST TWO HOURS.
&&
EVENT NUMBER BUF1900677
EVENT NUMBER BUF1900678
JAMSpecial weather statement, Jan 31, 6:19 PM EST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
619 PM EST THU JAN 31 2019
NYZ007-008-010115-
Jefferson-Lewis-
619 PM EST THU JAN 31 2019
...A BAND OF INTENSE LAKE EFFECT SNOW WILL AFFECT CENTRAL JEFFERSON
AND NORTHERN LEWIS COUNTIES...
At 617 PM EST, A band of intense lake effect snow producing snow
fall rate of 3 to 4 inches per hour or more will remain nearly
stationary through early evening from Watertown to Harrisville. This
band of very heavy snow is expected to begin moving slowly south
around mid evening.
Winds in excess of 30 mph are occuring in and near this band of lake
effect snow, creating whiteout conditions. Travel will be nearly
impossible within this band of heavy lake effect snow.
Locations impacted include...
Watertown, Fort Drum, Stony Point, Carthage, West Carthage, Adams,
Dexter, Glen Park, Herrings, Adams Center, Henderson Harbor, Denmark,
Sackets Harbor, Henderson, Black River, Smithville, Philadelphia,
Rodman, Brownville and Copenhagen.
This includes Interstate 81 between exits 41 and 48, and Route 3
from Watertown to Harrisville.
If you must travel, be prepared for severe winter driving conditions
with near zero visibility and deep snow cover on roads.
LAT...LON 4377 7629 4383 7636 4387 7635 4385 7641
4394 7646 4396 7644 4396 7634 4400 7635
4421 7543 4410 7517 4390 7515
HitchcockLocal storm report, Jan 31, 6:41 PM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
641 PM EST THU JAN 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 1 ESE EAST AURORA 42.76N 78.60W
01/31/2019 M5.0 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0636 PM SNOW S WATERTOWN 43.97N 75.91W
01/31/2019 M34.2 INCH JEFFERSON NY COCORAHS
7.4 INCHES IN THE PAST 2 HOURS
&&
EVENT NUMBER BUF1900679
EVENT NUMBER BUF1900680
HITCHCOCKSpecial weather statement, Jan 31, 8:19 PM EST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
819 PM EST THU JAN 31 2019
NYZ007-008-010245-
Jefferson-Lewis-
819 PM EST THU JAN 31 2019
...A BAND OF INTENSE LAKE EFFECT SNOW WILL AFFECT SOUTHERN JEFFERSON
AND CENTRAL LEWIS COUNTIES...
At 816 PM EST, A band of intense lake effect snow producing snow
fall rate of 3 to 4 inches per hour will continue to drift very
slowly south across southern Jefferson County and northern and
central Lewis County. The band of heavy snow is beginning to move
away from the Watertown and Fort Drum areas, conditions will improve
along the Route 3 corridor by mid evening.
Winds in excess of 30 mph are occuring in and near this band of lake
effect snow, producing whiteout conditions. Travel within this band
of heavy snow will be nearly impossible.
This includes Interstate 81 between exits 39 and 44.
Other highways impacted include Route 11 from Mannsville to
Watertown, Route 3 south of Watertown, and Route 177.
If you must travel, be prepared for severe winter driving conditions
with near zero visibility and deep snow cover on roads.
LAT...LON 4378 7523 4369 7626 4378 7629 4383 7636
4387 7635 4386 7638 4390 7641 4391 7632
4390 7633 4392 7629 4406 7523 4390 7515
HitchcockLocal storm report, Jan 31, 9:13 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
913 PM EST THU JAN 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM SNOW S WATERTOWN 43.97N 75.91W
01/31/2019 M37.6 INCH JEFFERSON NY COCORAHS
&&
EVENT NUMBER BUF1900681
HITCHCOCKSpecial weather statement, Jan 31, 9:49 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
949 PM EST THU JAN 31 2019
NYZ006>008-010415-
Jefferson-Oswego-Lewis-
949 PM EST THU JAN 31 2019
...A BAND OF INTENSE LAKE EFFECT SNOW WILL AFFECT SOUTHERN
JEFFERSON...CENTRAL LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 946 PM EST, A band of intense lake effect snow producing snow
fall rate of 3 to 4 inches per hour was located from Adams to Barnes
Corners and West Lowville. This band of heavy snow is moving south
and and will begin to impact northern Oswego County between 10 PM
and 11 PM.
Winds in excess of 30 mph are occuring in and near this band of lake
effect snow.
This includes Interstate 81 between exits 37 and 42.
Other highways impacted include Route 11 from Adams to Pulaski,
Route 3, and Route 177.
If you must travel, be prepared for severe winter driving conditions
with near zero visibility and deep snow cover on roads.
LAT...LON 4358 7539 4361 7626 4369 7626 4378 7629
4382 7635 4397 7534 4380 7523
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 8:19 PM EST | Special Weather Statement | BUF | Lewis | 86 min |
| Jan 31, 11:48 PM EST | Special Weather Statement | BUF | Lewis | 87 min |
| Feb 1, 1:43 AM EST | Special Weather Statement | BUF | Lewis | 92 min |
| Feb 1, 3:13 AM EST | Special Weather Statement | BUF | Oswego | 92 min |
| Feb 1, 4:38 AM EST | Special Weather Statement | BUF | Oswego | 82 min |
| Feb 1, 12:31 PM EST | Flood Watch | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Niagara, Orleans and 1 more | 5 days |
| Feb 1, 1:05 PM EST | Small Craft Advisory | BUF | 32 hr |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.